MathSciNet Relay Station
MathSciNet bibliographic data
MR1796518 11K16 (11A63 60F05)
Gittenberger, Bernhard; Thuswaldner, Jörg M. Asymptotic normality of $b$-additive functions on polynomial sequences in the Gaussian number field. J. Number Theory 84 (2000), no. 2, 317–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement